Search PubMed⌕ Search

SEARCH · Search PubMed

Results for “IRITIS”

Search indexed PubMed citations on genomics, clinical trials, systematic reviews and public health. Explore titles, authors and supplied subject terms, then open the PubMed record.

Quote a phrase for an exact phrase match. Source license links do not imply unrestricted reuse.

At least 127 records · Page 7Linked to original sources

Sulfonamide-induced iritis.

Anterior uveitis is a relatively rare adverse drug reaction when the prescription rate of sulfonamides is considered. Current medications should be included in the differential diagnosis of patients who present with uveitis, because discontinuation of the offending agent is mandatory to resolution of the problem. Lack of recognition and failure to discontinue the medication will increase the patient's risk of ocular injury.

Adult↗

[Iritis and optic nerve meningitis--initial symptoms of latent syphilis].

A 19-year-old woman presented in the latent phase of secondary syphilis with chronic bilateral anterior uveitis and a slightly elevated optic disk with indistinct margins in the left eye; this was interpreted as a meningitis of the optic nerve. Serologic examination revealed the syphilitic infection, which had not previously been apparent. The symptoms resolved completely after specific therapy.

Adult↗

[Acute granulomatous interstitial nephritis with iritis. Possible induction by non-steroidal antiphlogistics].

A 49-year old woman developed non-oliguric acute renal failure accompanied by bilateral acute anterior uveitis, following a three weeks' period of lethargy, anorexia and temporary fever. Kidney biopsy revealed acute interstitial nephritis with interstitial infiltrations of lymphocytes and monocytes, as well as multiple perivascular epithelioid granulomas. A substantial improvement of renal function was achieved under treatment with systemic corticosteroids. The uveitis resolved completely under additional topical treatment. During a follow-up period of 9 months, there has been no relapse of nephritis or uveitis. The disease of this patient resembles the so-called TINU syndrome of unknown aetiology. Remarkable features of the present case are the histological diagnosis of granulomatous acute interstitial nephritis in the absence of systemic granulomatous disease, as well as a possible association with the administration of non-steroidal antiinflammatory drugs.

Acute Disease↗